Stability analysis of an incommensurate fractional-order SIR model


Creative Commons License

Daşbaşı B.

Mathematical Modelling and Numerical Simulation with Applications, vol.1, no.1, pp.44-55, 2021 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.53391/mmnsa.2021.01.005
  • Title of Journal : Mathematical Modelling and Numerical Simulation with Applications
  • Page Numbers: pp.44-55

Abstract

In this paper, a fractional-order generalization of the susceptible-infected-recovered (SIR) epidemic model for predictingthe spread of an infectious disease is presented. Also, an incommensurate fractional-order differential equations systeminvolving the Caputo meaning fractional derivative is used. The equilibria are calculated and their stability conditions areinvestigated. Finally, numerical simulations are presented to illustrate the obtained theoretical results.